# SDR AALA202201269140

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737*
- Aircraft serial: 29576
- Aircraft time: 35,592 hours, 14,527 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481053
- Part serial: UNIT316
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN NUMBER 2 WINDSHIELD CRACKED. REMOVED AND REPLACED CAPTAIN NUMBER 2 WINDOW PER AMM CARD 08L21056001.
